CNBC PROGRAMMING FOR THURSDAY, NOVEMBER 24TH (THANKSGIVING DAY)

(ALL TIMES ARE IN ET)

CNBC WILL CARRY CNBC EUROPE FROM 5AM-7AM AND 10AM-12PM ON THURSDAY, NOVEMBER 24TH

Thursday, November 24th:

5:00 AM CNBC EUROPE (2 HOURS LIVE)

7:00 AM ASIA BUSINESS LEADERS AWARDS (LIVE)

8:00 AM PEPSI'S CHALLENGE

9:00 AM TARGET: INSIDE THE BULLSEYE

10:00 AM CNBC EUROPE (2 HOURS LIVE)

12:00 PM THE RACE TO REBUILD: AMERICA'S INFRASTRUCTURE

1:00 PM DREAMLINER: INSIDE THE WORLD'S MOST ANTICIPATED AIRPLANE

2:00 PM REMINGTON UNDER FIRE: A CNBC INVESTIGATION

3:00 PM THE FACEBOOK OBSESSION

4:00 PM THE COFFEE ADDICTION

5:00 PM BMW: A DRIVING OBSESSION

6:00 PM BEST JOBS EVER

7:00 PM PEPSI'S CHALLENGE

8:00 PM WALT: THE MAN BEHIND THE MYTH (2 Hours)

10:00 PM THE WIZARDING WORLD OF HARRY POTTER REVEALED (30 Minutes)

10:30 PM ENRON: THE SMARTEST GUYS IN THE ROOM (2 and 1/2 hours)

1:00 AM AMERICAN GREED 17 - THE BONNIE AND CLYDE OF MORTGAGE FRAUD

About CNBC:

With CNBC in the U.S., CNBC in Asia Pacific, CNBC in Europe, Middle East and Africa, CNBC World and CNBC HD+, CNBC is the recognized world leader in business news providing real-time data, analysis and information to more than 390 million homes worldwide. The network's 16 live hours a day of business programming in North America (weekdays from 4:00 a.m.- 8:00 p.m.) is produced at CNBC's global headquarters in Englewood Cliffs, N.J., and includes reports from CNBC News bureaus worldwide. CNBC.com and CNBC Mobile Web (mobile.cnbc.com) offer real-time stock quotes, charts, analysis and both on-demand and live streaming video.

Members of the media can receive more information about CNBC and its programming on the NBC Universal Media Village Web site at http://www.nbcumv.com/mediavillage/networks/cnbc/